MathSciNet Relay Station
MathSciNet bibliographic data
MR2563734 (2010j:58031) 58E10 (53C22 53C60)
Rademacher, Hans-Bert The second closed geodesic on Finsler spheres of dimension $n>2$. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1413–1421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement